MathSciNet Relay Station
MathSciNet bibliographic data
MR1103738 (92a:14027b) 14H45 (14C20)
Coppens, Marc; Kato, Takao Correction to: "The gonality of smooth curves with plane models''. Manuscripta Math. 71 (1991), no. 3, 337–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement